MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-5312
Medical Device Problem Codes No Display/Image (1183); Overheating of Device (1437); Charging Problem (2892)
Health Effect - Clinical Codes Pain (1994); Inadequate Pain Relief (2388)
Date of Event 08/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device analysis of the charger revealed that the chargers fuse had blown which is why it was not charging in the base station.
 
Event or Problem Description
A report was received that the patient was hospitalized due to pain exacerbation.It was reported that the charger was beeping even when properly lined up over the ipg.The led screen off the charger remained orange.The charger also became warm thereby making charging the internal ipg difficult, and causing it to deplete.The patient had an out-patient stay, and was provided with a replacement charger.The patient has regained pain therapy with the replacement charger.Per the information provided no medical intervention was provided during the out-patient stay.
 
Additional Manufacturer Narrative
Additional information was received that the aware date of the initial mdr was (b)(4) 2018.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the manufacturing documentation for the charger revealed that no anomalies or deviations potentially related to the event occurred during manufacturing.
 
Event or Problem Description

Brand Name
PRECISION
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7991699
Report Number3006630150-2018-61456
Device Sequence Number13896665
Product Code LGW
UDI-Device Identifier08714729764465
UDI-Public08714729764465
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSC-5312
Device Catalogue NumberSC-5312
Device Lot Number15616058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2018
Initial Date Received by Manufacturer 09/24/2018
Supplement Date Received by Manufacturer11/06/2018
08/28/2019
Initial Report FDA Received Date10/22/2018
Supplement Report FDA Received Date11/26/2018
09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;